# SDR GLBA2002112

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 14,580 hours, 17,456 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tube
- Condition: Disconnected
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM LEFT NACELLE.  INSPECTED FOUND VENT TUBE DISCONNECTED.  RESECURED, OPS CHECKED SATISFACTORY.
